Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2021, Volume 33, Issue 2, Pages 100–116 (Mi dm1640)  

Some families of closed classes in $P_k$ defined with additive formulae

D. G. Meshchaninov

Moscow Power Engineering Institute

DOI: https://doi.org/10.4213/dm1640

Full text: PDF file (481 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 519.716.32
Received: 31.03.2020
Revised: 25.04.2021

Citation: D. G. Meshchaninov, “Some families of closed classes in $P_k$ defined with additive formulae”, Diskr. Mat., 33:2 (2021), 100–116

Citation in format AMSBIB
\Bibitem{Mes21}
\by D.~G.~Meshchaninov
\paper Some families of closed classes in $P_k$ defined with additive formulae
\jour Diskr. Mat.
\yr 2021
\vol 33
\issue 2
\pages 100--116
\mathnet{http://mi.mathnet.ru/dm1640}
\crossref{https://doi.org/10.4213/dm1640}


Linking options:
  • http://mi.mathnet.ru/eng/dm1640
  • https://doi.org/10.4213/dm1640
  • http://mi.mathnet.ru/eng/dm/v33/i2/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:53
    References:4
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021